A Bayesian semi-parametric bivariate failure time model

Nieto-Barajas, L.E. and Walker, S.G. (2007) A Bayesian semi-parametric bivariate failure time model. Computational Statistics and Data Analysis, 51 (12). pp. 6102-6113. ISSN 0167-9473 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.csda.2006.12.020

Abstract

In this paper we introduce a Bayesian semiparametric model for bivariate and multivariate survival data. The marginal densities are well-known nonparametric survival models and the joint density is constructed via a mixture. Our construction also defines a copula and the properties of this new copula are studied. We also consider the model in the presence of covariates and, in particular, we find a simple generalisation of the widely used frailty model, which is based on a new bivariate gamma distribution.

Item Type: Article
Uncontrolled keywords: Bayes nonparametrics; bivariate survival analysis; copula; correlated frailty model; discrete Markov gamma process; latent variables; mixture representation
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Q Science > QA Mathematics (inc Computing science) > QA 75 Electronic computers. Computer science
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Suzanne Duffy
Date Deposited: 21 Apr 2008 08:12
Last Modified: 14 Jan 2010 14:08
Resource URI: http://kar.kent.ac.uk/id/eprint/2662 (The current URI for this page, for reference purposes)
  • Depositors only (login required):